# SDR ABXA20110825100

- Difficulty date: August 25, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 52,593 hours, 40,183 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 11T22027A
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E RIB LEFT WING WS 450 CORRODED.  REMOVED AND REPLACED P/N 114T2202-7AX L/E-RIB INSTALLED WITH HI-LOKS AND RIVETS IAW 767 SRM 51-40-02 AWG.
